# SDR NACA2023111300002

- Difficulty date: November 13, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,588 hours, 18,882 cycles
- Engine: Ge CF680C2B6
- Engine time: 10,893 hours, 3,301 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT WALKAROUND FOUND BOLT STICKING OUT OF #1 ENGINE CORE COWL. INSTALLED BOLT ON #1 ENGINE LPT COOLING SUPPORT BLANKET AT 5 OCLOCK POSITION IAW AMM 75-24-03
